RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pure Appl. Funct. Anal., 2017, Volume 2, Issue 3, Pages 395–409 (Mi pafa1)  

Optimality conditions for discrete-time optimal control on infinite horizon

S. M. Aseevab, M. I. Krastanovcd, V. M. Veliove

a Steklov Mathematical Institute of RAS, Moscow, Russia
b International Institute for Applied Systems Analysis, Laxenburg, Austria
c Faculty of Mathematics and Informatics, University of Sofia
d Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria
e Institute of Statistics and Mathematical Methods in Economics, Vienna University of Technology, Vienna, Austria

Funding Agency Grant Number
Sofia University St. Kliment Ohridski 58/06.04.2016
Austrian Science Fund P26640-N2
The work was supported by Sofia University "St. Kliment Ohridski" under contract No. 58/06.04.2016 (the second author), and the Austrian Science Foundation (FWF) under grant No P26640-N25 (the third author).



Bibliographic databases:
Language:

Linking options:
  • http://mi.mathnet.ru/eng/pafa1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019